Acta Neuropathologica

, Volume 123, Issue 5, pp 751–752

Natalizumab-associated complication? First case of peripheral T cell lymphoma

Authors

  • Jeffrey Schowinsky
    • Department of Pathology, Anschutz Medical CampusUniversity of Colorado at Denver
  • John Corboy
    • Department of Neurology, Anschutz Medical CampusUniversity of Colorado at Denver
  • Timothy Vollmer
    • Department of Neurology, Anschutz Medical CampusUniversity of Colorado at Denver
    • Department of Pathology, Anschutz Medical CampusUniversity of Colorado at Denver
    • Department of Neurology, Anschutz Medical CampusUniversity of Colorado at Denver
    • Department of Neurosurgery, Anschutz Medical CampusUniversity of Colorado at Denver
Correspondence

DOI: 10.1007/s00401-012-0967-7

Cite this article as:
Schowinsky, J., Corboy, J., Vollmer, T. et al. Acta Neuropathol (2012) 123: 751. doi:10.1007/s00401-012-0967-7

Copyright information

© Springer-Verlag 2012